You are in:Home/Publications/Azar A.T., Ouannas A., Singh S. (2018) Control of New Type of Fractional Chaos Synchronization. In: Hassanien A., Shaalan K., Gaber T., Tolba M. (eds) Proceedings of the International Conference on Advanced Intelligent Systems and Informatics 2017. AISI 2017. Advances in Intelligent Systems and Computing, vol 639, pp 47-56, Springer, Cham

Dr. Assoc. Prof. Ahmad Taher Azar :: Publications:

Title:
Azar A.T., Ouannas A., Singh S. (2018) Control of New Type of Fractional Chaos Synchronization. In: Hassanien A., Shaalan K., Gaber T., Tolba M. (eds) Proceedings of the International Conference on Advanced Intelligent Systems and Informatics 2017. AISI 2017. Advances in Intelligent Systems and Computing, vol 639, pp 47-56, Springer, Cham
Authors: Not Available
Year: 2018
Keywords: Not Available
Journal: Advances in Intelligent Systems and Computing
Volume: 639
Issue: Not Available
Pages: 47-56
Publisher: Springer
Local/International: International
Paper Link:
Full paper Not Available
Supplementary materials Not Available
Abstract:

Based on stability theory of linear fractional order systems and stability theory of linear integer order systems, the problem of coexistence of various types of synchronization between different dimensional fractional chaotic systems is investigated in this paper. Numerical and simulation results have clearly shown the effectiveness of the novel approach developed herein.

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus